Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 41, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 20, 2012, 8:32 AM CDT for Gregg County, Rusk County, Texas. It took effect at Mar 21, 2012, 7:00 AM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 8:32 AM CDT (13:32 UTC)
- In effect from
- Mar 21, 2012, 7:00 AM CDT
- Expired
- Mar 22, 2012, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gregg County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 99 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River below Longview (LONT2). The gauge peaked at 19.92 ft at Mar 22, 2012, 2:00 AM CDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08020900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
068 WGUS44 KSHV 201332 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 832 AM CDT TUE MAR 20 2012 TXC423-459-499-211332- /O.NEW.KSHV.FL.W.0039.120323T0237Z-000000T0000Z/ /HAKT2.1.ER.120323T0237Z.120324T1800Z.000000T0000Z.NR/ 832 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER NEAR HAWKINS TEXAS. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 745 AM TUESDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 30.0 FEET BY SATURDAY EARLY AFTERNOON. * IMPACT...MINOR LOWLAND FLOODING AND FLOODED BOAT RAMPS. MOVE LIVESTOCK AND EQUIPMENT TO HIGHER GROUND. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-211332- /O.NEW.KSHV.FL.W.0040.120321T1023Z-000000T0000Z/ /GDWT2.1.ER.120321T1023Z.120325T1200Z.000000T0000Z.NO/ 832 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER NEAR GLADEWATER TEXAS. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 815 AM TUESDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO RISE TO NEAR 32.8 FEET BY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...MINOR LOWLAND FLOODING AND FLOODED BOAT RAMPS. MOVE LIVESTOCK AND EQUIPMENT TO HIGHER GROUND. && LAT...LON 3257 9509 3151 9490 3425 9491 3251 9501 3253 9508 $$ TXC183-401-211332- /O.NEW.KSHV.FL.W.0041.120321T1200Z-000000T0000Z/ /LONT2.1.ER.120321T1200Z.120325T0600Z.000000T0000Z.NO/ 832 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER AT LONGVIEW TEXAS. * FROM WEDNESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 17.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 28.7 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 28.0 FEET...LOWLAND FLOODING WILL CONTINUE FOR SEVERAL DAYS. OIL FIELD OPERATIONS WILL BE CURTAILED AND TIMBER RESOURCES WILL SUFFER SEVERE FLOODING. FISHERMAN SHOULD USE CAUTION AS CURRENTS ARE SWIFT. && LAT...LON 3151 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$ TXC183-203-365-401-211332- /O.NEW.KSHV.FL.W.0042.120321T2007Z-000000T0000Z/ /BEKT2.1.ER.120321T2007Z.120324T1800Z.000000T0000Z.NO/ 832 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER NEAR BECKVILLE TEXAS. * FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 745 AM TUESDAY THE STAGE WAS 15.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 28.1 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3241 9458 3238 9434 3219 9419 3219 9428 3230 9458 $$
3 follow-up statements
943 WGUS84 KSHV 210104 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 804 PM CDT TUE MAR 20 2012 TXC423-499-220104- /O.CON.KSHV.FL.W.0035.000000T0000Z-000000T0000Z/ /MLAT2.2.ER.120320T1628Z.120322T1200Z.000000T0000Z.NO/ 804 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 715 PM TUESDAY THE STAGE WAS 16.4 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.1 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...CONSIDERABLE MINOR LOWLAND FLOODING. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC423-459-499-220104- /O.EXT.KSHV.FL.W.0039.120324T0430Z-000000T0000Z/ /HAKT2.1.ER.120324T0430Z.120325T1200Z.000000T0000Z.NO/ 804 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR HAWKINS TEXAS. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 745 PM TUESDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 24.4 FEET BY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-220104- /O.EXT.KSHV.FL.W.0040.120321T2100Z-000000T0000Z/ /GDWT2.1.ER.120321T2100Z.120323T1800Z.000000T0000Z.NO/ 804 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR GLADEWATER. * FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM TUESDAY THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 30.8 FEET BY FRIDAY EARLY AFTERNOON. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3257 9509 3151 9490 3245 9491 3251 9501 3253 9508 $$ TXC183-401-220104- /O.EXT.KSHV.FL.W.0041.120323T0300Z-000000T0000Z/ /LONT2.1.ER.120323T0300Z.120325T1200Z.000000T0000Z.NO/ 804 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LONGVIEW TEXAS. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 19.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 28.3 FEET BY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3151 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$
830 WGUS84 KSHV 210132 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 831 PM CDT TUE MAR 20 2012 TXC183-401-220131- /O.CON.KSHV.FL.W.0041.120323T0300Z-000000T0000Z/ /LONT2.1.ER.120323T0300Z.120325T1200Z.000000T0000Z.NO/ 831 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LONGVIEW TEXAS. * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM TUESDAY THE STAGE WAS 19.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 28.3 FEET BY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$
379 WGUS84 KSHV 211448 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 948 AM CDT WED MAR 21 2012 TXC423-499-221448- /O.CON.KSHV.FL.W.0035.000000T0000Z-000000T0000Z/ /MLAT2.2.ER.120320T1628Z.120322T0600Z.000000T0000Z.NO/ 948 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA TEXS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 17.6 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY BY THURSDAY MORNING THEN BEGIN FALLING. * IMPACT...LOWLAND FLOODING. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC423-459-499-221448- /O.EXT.KSHV.FL.W.0039.120324T1630Z-000000T0000Z/ /HAKT2.1.ER.120324T1630Z.120326T1200Z.000000T0000Z.NO/ 948 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR HAWKINS TEXAS. * FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM WEDNESDAY THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 23 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY MONDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...LOWLAND FLOODING. && LAT...LON 3263 9535 3257 9509 3253 9508 3254 9521 3257 9535 $$ TXC183-423-459-499-221448- /O.EXT.KSHV.FL.W.0040.120322T1800Z-000000T0000Z/ /GDWT2.1.ER.120322T1800Z.120326T1200Z.000000T0000Z.NO/ 948 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR GLADEWATER TEXAS. * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 20.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 28.1 FEET BY MONDAY MORNING. * IMPACT...LOWLAND FLOODING. && LAT...LON 3257 9509 3251 9490 3245 9491 3251 9501 3253 9508 $$ TXC183-401-211518- /O.CAN.KSHV.FL.W.0041.000000T0000Z-120321T1448Z/ /LONT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 948 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE SABINE RIVER AT LONGVIEW TEXAS. * AT 9:00 AM WEDNESDAY THE STAGE WAS 19.6 FEET. * FLOOD STAGE IS 25 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.7 FEET SUNDAY EARLY AFTERNOON. && LAT...LON 3251 9490 3246 9471 3241 9458 3238 9458 3244 9490 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 4:09 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Mar 20, 4:09 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
409 AM CDT TUE MAR 20 2012
.DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.
TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.
&&
MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 59 69 51 76 / 90 90 70 40 10
MLU 82 67 72 55 73 / 70 90 90 60 10
DEQ 66 50 65 48 69 / 100 80 50 40 10
TXK 76 55 67 50 71 / 90 80 60 40 10
ELD 81 65 69 50 73 / 90 90 70 60 10
TYR 66 51 67 53 74 / 100 40 30 20 10
GGG 71 54 69 51 76 / 100 70 50 20 10
LFK 78 60 69 50 78 / 100 70 60 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: ARZ071>073.
FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: ARZ061-071>073.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059-060-070.
LA...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: TXZ138-151-153-167.
FLASH FLOOD WATCH FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING
FOR THE FOLLOWING ZONES: TXZ152-153-165>167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>151.
&&
14/11Hazardous weather outlook, Mar 20, 5:43 AM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 543 AM CDT TUE MAR 20 2012 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149>151-201700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 543 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS TODAY AND TONIGHT OF UP TO 4 INCHES ARE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167- 201700- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 543 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WIND THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL TOTALS THROUGH TONIGHT OF UP TO 3 INCHES ARE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Mar 20, 5:10 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG MINEOLA 32.67N 95.49W
03/20/2012 WOOD TX LAW ENFORCEMENT
TREES REPORTED DOWN INSIDE AND OUTSIDE MINEOLA CITY
LIMITS BY MINEOLA PD.
&&
20Local storm report, Mar 20, 5:13 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
513 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD 2 N BULLARD 32.17N 95.32W
03/20/2012 SMITH TX LAW ENFORCEMENT
SHERIFF REPORTED WATER OVER FM 344 AT HIGHWAY 69.
&&
20Local storm report, Mar 20, 6:11 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 5 N BULLARD 32.21N 95.32W
03/20/2012 SMITH TX BROADCAST MEDIA
FLOODING REPORTED AT THE INTERSECTION OF FM 346 AND US
HWY 69
&&
12Local storm report, Mar 20, 6:33 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
633 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM TSTM WND DMG 2 E GILMER 32.73N 94.91W
03/20/2012 UPSHUR TX LAW ENFORCEMENT
TREE DOWN ON HWY 155 NORTH BETWEEN GILMER AND DIANA
&&
25Local storm report, Mar 20, 6:58 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 2 NE QUITMAN 32.82N 95.42W
03/20/2012 WOOD TX LAW ENFORCEMENT
FM 69 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD QUITMAN 32.80N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 2110 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 1 S QUITMAN 32.78N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 2128 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 3 N QUITMAN 32.84N 95.44W
03/20/2012 WOOD TX LAW ENFORCEMENT
COUNTY ROAD 1410 CLOSED DUE TO FLOODING
0630 AM FLASH FLOOD 2 S WINNSBORO 32.93N 95.29W
03/20/2012 WOOD TX LAW ENFORCEMENT
FM 312 CLOSED DUE TO FLOODING
&&
12Local storm report, Mar 20, 8:02 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
802 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM FLASH FLOOD MINEOLA 32.67N 95.49W
03/20/2012 WOOD TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED DUE TO FLOODING ALL OVER THE
COUNTY.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:24 PM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 11 days |
| Mar 19, 8:30 PM CDT | River Flood Warning | SHV | Bowie, Red River | 4 days |
| Mar 19, 8:36 PM CDT | River Flood Warning | SHV | Cass, Harrison, Marion | 6 days |
| Mar 19, 8:38 PM CDT | River Flood Warning | SHV | Cass, Marion | 61 hr |
| Mar 19, 8:39 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 65 hr |
| Mar 20, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 49 min |
| Mar 20, 2:36 AM CDT | Areal Flood Advisory | SHV | Wood | 114 min |
| Mar 20, 4:35 AM CDT | Areal Flood Advisory | SHV | Camp, Franklin, Titus | 55 min |
| Mar 20, 5:03 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 6:18 AM CDT | River Flood Warning | SHV | Smith, Wood | 7 days |
| Mar 20, 6:20 AM CDT | River Flood Warning | SHV | Wood | 51 hr |
| Mar 20, 7:31 AM CDT | Flash Flood Warning | SHV | Camp, Franklin, Red River, Titus | 4 hr |
| Mar 20, 7:57 AM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Smith, Upshur, Wood | 9 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 12 days |
| Mar 20, 8:32 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 55 hr |
| Mar 20, 8:33 AM CDT | River Flood Warning | SHV | Gregg | 69 hr |
| Mar 20, 8:36 AM CDT | River Flood Warning | SHV | Upshur, Wood | 4 days |
| Mar 20, 8:38 AM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 6 days |
| Mar 20, 8:39 AM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 4 days |
| Mar 20, 8:40 AM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 4 days |
| Mar 20, 9:41 AM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 2 hr |
| Mar 20, 10:36 AM CDT | Flash Flood Warning | SHV | Cherokee | 4 hr |
| Mar 20, 11:26 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur, Wood | 4 hr |
| Mar 20, 11:35 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| Mar 20, 11:42 AM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 4 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.